MAUDE Adverse Event Report: LUMENIS LTD VERSAPULSE POWERSUITE; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD VERSAPULSE POWERSUITE; POWERED LASER SURGICAL INSTRUMENT
Model Number 0638-803-00
Medical Device Problem Code Smoking (1585)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the console had an unusual odor coming from the power socket.The procedure was completed with this device.There were no patient complications.
 
Additional Manufacturer Narrative
Corrected fields: usage of device field (h8) in section h, "device manufacturers only".The console was evaluated by a field service engineer (fse) at the customer's site.During functional evaluation of the console, the reported smoking smell was confirmed.The fse identified that the wall power failure caused the smell.Equipment status is poor, water quality not up to standard, laser cavity conversion efficiency low.Maintenance is urgently required.It is most likely that the plug receptacle was damaged.There is no objective evidence that the user did not properly handle or use the device according to the instructions for use (ifu).The device history record (dhr) confirmed that the device met all material, assembly and performance specifications.
 
Event or Problem Description
It was reported that the console had an unusual burning smell coming from the power socket.The procedure was completed with this device.There were no patient complications.

Brand Name
VERSAPULSE POWERSUITE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
yokneam industrial park
hakidma st 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD
yokneam industrial park
hakidma st 6
yokneam 20692 04
IS   2069204
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key23760500
Report Number2124215-2025-89929
Device Sequence Number21351152
Product Code GEX
UDI-Device Identifier07290109146171
UDI-Public(01)07290109146171(11)110717(10)6-84
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0638-803-00
Device Catalogue Number0638-803-00
Device Lot Number006-84
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/24/2025
Supplement Date Received by Manufacturer01/08/2026
Initial Report FDA Received Date12/09/2025
Supplement Report FDA Received Date01/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/17/2011
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown